# SDR DLM90050688

- Difficulty date: November 8, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 29,560 hours, 15,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 105508201
- Part serial: D9T126
- Condition: No Test
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED OPN 6900 AND SLIDE DID NOT DEPLOY.  ADJUSTED AFT STRAPS PER FIG 18 AND SLIDE DEPLOYED AS REQUIRED.
